The Number of Steps in a Finite Jacobi Algorithm.
Manuscripta mathematica, Tome 17 (1975), pp. 291-308
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1975__17_154370,
author = {Roland Fischer and Fritz Schweiger},
title = {The {Number} of {Steps} in a {Finite} {Jacobi} {Algorithm.}},
journal = {Manuscripta mathematica},
pages = {291--308},
year = {1975},
volume = {17},
zbl = {0315.10026},
url = {http://geodesic.mathdoc.fr/item/MM2_1975__17_154370/}
}
Roland Fischer; Fritz Schweiger. The Number of Steps in a Finite Jacobi Algorithm.. Manuscripta mathematica, Tome 17 (1975), pp. 291-308. http://geodesic.mathdoc.fr/item/MM2_1975__17_154370/